Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 121, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 25, 2017, 9:21 PM CDT for Creek County, Oklahoma. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2017, 9:21 PM CDT (02:21 UTC)
- Expired
- Apr 25, 2017, 9:45 PM CDT
- In force
- 24 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Creek County, OK
The radar
The Tulsa radar (KINX), 87 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 5:59 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.4 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1456 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1711 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 10.8
The text
As transmitted.
353 WUUS54 KTSA 260221 SVRTSA OKC037-260245- /O.NEW.KTSA.SV.W.0121.170426T0221Z-170426T0245Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Tulsa OK 921 PM CDT TUE APR 25 2017 The National Weather Service in Tulsa has issued a * Severe Thunderstorm Warning for... Northwestern Creek County in northeastern Oklahoma... * Until 945 PM CDT * At 921 PM CDT, a severe thunderstorm was located 3 miles southwest of Shamrock, moving northeast at 45 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. * Locations in or near the path include... Shamrock... This includes Interstate 44 between mile markers 194 and 202. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3597 9662 3615 9641 3591 9620 3579 9662 TIME...MOT...LOC 0221Z 231DEG 37KT 3587 9662 HAIL...1.00IN WIND...<50MPH $$ Lacy
2 follow-up statements
937
WWUS54 KTSA 260233
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
933 PM CDT TUE APR 25 2017
OKC037-260245-
/O.CON.KTSA.SV.W.0121.000000T0000Z-170426T0245Z/
Creek OK-
933 PM CDT TUE APR 25 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHWESTERN CREEK COUNTY...
At 932 PM CDT, a severe thunderstorm was located near Shamrock,
moving northeast at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Shamrock...
This includes Interstate 44 between mile markers 194 and 202.
Recent trends suggest that the storms are weakening. If this trend
continues, the warning may be cancelled early.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3597 9662 3615 9641 3591 9620 3579 9662
TIME...MOT...LOC 0232Z 237DEG 52KT 3595 9656
HAIL...1.00IN
WIND...60MPH
$$363
WWUS54 KTSA 260239
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
939 PM CDT TUE APR 25 2017
OKC037-260249-
/O.EXP.KTSA.SV.W.0121.000000T0000Z-170426T0245Z/
Creek OK-
939 PM CDT TUE APR 25 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CREEK COUNTY WILL
EXPIRE AT 945 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.
A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.
LAT...LON 3597 9662 3615 9641 3591 9620 3579 9662
TIME...MOT...LOC 0239Z 231DEG 37KT 3599 9651
$$
LacyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 6:47 PM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, Apr 25, 6:47 PM CDT, 2 hours 34 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 647 PM CDT Tue Apr 25 2017 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Ongoing convection is expected to continue to develop and spread across Eastern Oklahoma and Northwest Arkansas this evening and overnight as a cold front enters the CWA tonight. Will continue tempo groups for all TAF sites for timing of greater potential. Behind the frontal passage...scattered rain showers and northwesterly winds will remain possible into the afternoon hours over the CWA Wednesday before the boundary exits off to the east southeast. VFR conditions should continue into the overnight hours and look to fall into MVFR conditions late tonight and continue much of the day Wednesday behind the front. && .PREV DISCUSSION... /Issued 311 PM CDT Tue Apr 25 2017/ DISCUSSION... A cold front currently poised to our west across northwest Oklahoma will provide the spark for strong to severe thunderstorms across northeast Oklahoma and northwest Arkansas Tonight. Not expecting to see any storms develop in northeast Oklahoma until around 00z as a mid-level shortwave begins to influence the area. Damaging winds and large hail will be the main concerns with the severe storms. However, there will be a window early in the event with the potential for tornadoes as the cells remain more discrete. As we approach the midnight hour, the thunderstorms will begin to line out along the front. The threat for severe weather will diminish as we move through the overnight hours. Additional thunderstorms are expected on Wednesday along the cold front across western Arkansas and as the main mid-level shortwave moves across the area. It is possible that some of these storms could be strong to severe as well. Temperatures will be much cooler on Wednesday in the wake of the cold front. The showers and thunderstorms are expected to end Wednesday evening as a the main mid-level low exits the region to the east. The chances of elevated showers and thunderstorms will return to northern portions of the area Thursday night with isentropic lift taking place north of a surface boundary that extends across eastern Oklahoma into northwest Arkansas. The weather on Friday is expected to be dry with the frontal boundary becoming positioned near the red river. Thunderstorms are expected to become widespread Friday night into Saturday as the frontal boundary lingers across the area and isentropic lift intensifies. The showers and thunderstorms will come to an end on Sunday as a mid-level low sweeps through the area. Severe weather will be possible both Friday night and again on Saturday with large hail and damaging winds the main concern. Heavy rain and flooding will also be an issue with 2 to 4 inches of rain possible during late in the week and into the weekend. Drier conditions are expected early next week as high pressure prevails. && .PRELIMINARY POINT TEMPS/POPS... TUL 54 57 40 66 / 60 60 20 10 FSM 65 68 43 71 / 60 80 30 10 MLC 61 61 41 71 / 60 70 10 10 BVO 51 57 39 66 / 60 50 20 10 FYV 61 62 40 66 / 60 80 40 10 BYV 62 65 41 65 / 60 80 50 10 MKO 58 59 41 68 / 60 70 20 10 MIO 54 56 39 65 / 60 70 40 10 F10 55 58 41 69 / 60 60 10 10 HHW 66 70 43 72 / 60 70 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION...20
Hazardous weather outlook, Apr 25, 4:29 PM CDT, 4 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 429 PM CDT Tue Apr 25 2017 ARZ001-002-010-011-019-020-029-OKZ049-053>076-261030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 429 PM CDT Tue Apr 25 2017 ...ACTIVE WEATHER WEEK BEGINS TONIGHT... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...Along and northwest of an Okemah to Vinita line. ONSET...7-10 PM. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Northeast Oklahoma into far Northwest Arkansas before midnight, Northwest Arkansas into Southeast Oklahoma after midnight. ONSET...After 6 PM. FLASH FLOOD. RISK...Limited. AREA...Along and north of I-40. ONSET...After 10 PM. HEAVY RAIN. RISK...Limited. AREA...Along and north of I-40. ONSET...After 10 PM. DISCUSSION... An elevated or enhanced risk of severe storms is forecast this evening and overnight across northeast Oklahoma into far northwest Arkansas. Large hail in excess of 2 inches in diameter and wind gusts to 70 mph will be the main threats. Isolated tornadoes are possible with discrete storms and with any kinks or bows in the eventual squall line. There is a limited risk of flooding mainly late this evening into the overnight hours. Isolated to widely scattered storms are expected to develop by around 6 or 7 PM to the northwest of Tulsa near a merging dryline and cold front. These storms are expected to lift northeast into Kansas. Other storms are expected to develop farther south along the merging dryline and front over central Oklahoma by 8 or 9 PM. These storms will move quickly into northeast Oklahoma thru the evening hours, gradually becoming a line and marching east into far northwest Arkansas by around midnight. More storms will develop on the outflow reinforced front over east central Oklahoma into west central Arkansas after midnight. The severe threat is expected to wane after midnight, while the flooding risk increases, as the tendency for storms to train over the same areas increases. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. THURSDAY...Thunderstorm Potential. FRIDAY and SATURDAY...Severe Thunderstorm Potential...Heavy Rain Potential. SUNDAY and MONDAY...No Hazards. EXTENDED DISCUSSION... There will be storms ongoing early Wednesday morning, and depending on the evolution of the squall line and cold front, there may be a threat for additional severe storms Wednesday across mainly far eastern Oklahoma and western Arkansas. The stormy pattern will continue with additional severe weather and heavy rain Friday and Saturday. With the approach of an upper level storm system Friday afternoon...storms will develop with the potential for large hail...damaging winds and a few tornadoes. The severe potential will continue into Saturday...but the main hazard may transition to heavy rain and flooding Saturday into Sunday. At least 2 to 3 inches of rain is likely...with localized higher amounts of 5 or 6 inches. This will definitely cause some flash flooding and river flooding across portions of the area this weekend. EMERGENCY MANAGEMENT PLANNING STATEMENT... An active week of weather is expected across eastern Oklahoma and western Arkansas. Continue to monitor the latest forecasts and be prepared for any watches or warnings that may be issued for your area. weather.gov/tulsa Contains additional information.
In the hours before
Special weather statement, Apr 25, 7:16 PM CDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
716 PM CDT TUE APR 25 2017
OKZ054-260045-
Osage OK-
716 PM CDT TUE APR 25 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OSAGE COUNTY UNTIL
745 PM CDT...
At 716 PM CDT, a strong thunderstorm was located 5 miles east of
Burbank, moving northeast at 45 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations in or near the path include...
Shidler... Burbank...
Elgin... Bigheart...
Pearsonia...
A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.
LAT...LON 3700 9623 3688 9609 3659 9662 3667 9680
3700 9641
TIME...MOT...LOC 0016Z 230DEG 39KT 3668 9663
LacySpecial weather statement, Apr 25, 7:57 PM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Tulsa OK
757 PM CDT TUE APR 25 2017
OKZ054-260130-
Osage OK-
757 PM CDT TUE APR 25 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OSAGE COUNTY UNTIL
830 PM CDT...
At 756 PM CDT, a strong thunderstorm was located 5 miles east of
Pearsonia, moving northeast at 30 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations in or near the path include...
Bartlesville... Bigheart...
Osage Hills State Park... Hulah...
Wah Sha She State Park...
A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.
LAT...LON 3700 9600 3677 9600 3670 9629 3686 9640
3700 9625
TIME...MOT...LOC 0056Z 235DEG 25KT 3682 9635
LacySpecial weather statement, Apr 25, 8:18 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Tulsa OK
818 PM CDT TUE APR 25 2017
OKZ054>056-060-061-260200-
Tulsa OK-Osage OK-Rogers OK-Nowata OK-Washington OK-
818 PM CDT TUE APR 25 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROGERS...EAST
CENTRAL OSAGE...WASHINGTON...SOUTHWESTERN NOWATA AND NORTHEASTERN
TULSA COUNTIES UNTIL 900 PM CDT...
At 818 PM CDT, strong thunderstorms were located along a line
extending from 5 miles east of Pawhuska to 5 miles south of Barnsdall
to 4 miles northeast of Osage. Movement was northeast at 45 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations in or near the path include...
Bartlesville... Skiatook...
Dewey... Barnsdall...
Ramona... Ochelata...
Avant... Vera...
Okesa... Tallant...
Wolco...
A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.
LAT...LON 3684 9575 3667 9569 3644 9577 3640 9579
3632 9613 3671 9626
TIME...MOT...LOC 0118Z 243DEG 39KT 3669 9625 3649 9619 3632 9634
LacySpecial weather statement, Apr 25, 8:40 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Tulsa OK
840 PM CDT TUE APR 25 2017
OKZ055-056-260215-
Nowata OK-Washington OK-
840 PM CDT TUE APR 25 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WASHINGTON AND
NORTHERN NOWATA COUNTIES UNTIL 915 PM CDT...
At 839 PM CDT, a strong thunderstorm was located over Copan, moving
northeast at 30 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations in or near the path include...
South Coffeyville... Copan...
Wann...
A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.
LAT...LON 3694 9541 3694 9543 3692 9543 3680 9589
3698 9600 3699 9600 3700 9598 3700 9544
TIME...MOT...LOC 0139Z 246DEG 25KT 3691 9590
LacyLocal storm report, Apr 25, 9:03 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
903 PM CDT TUE APR 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM HAIL 1 NNW MILFAY 35.77N 96.57W
04/25/2017 E1.00 INCH CREEK OK TRAINED SPOTTER
&&
CASSpecial weather statement, Apr 25, 9:08 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
908 PM CDT TUE APR 25 2017
OKZ055-056-061-260245-
Rogers OK-Nowata OK-Washington OK-
908 PM CDT TUE APR 25 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROGERS...SOUTHERN
WASHINGTON AND SOUTHWESTERN NOWATA COUNTIES UNTIL 945 PM CDT...
At 907 PM CDT, a strong thunderstorm was located near Ramona, moving
east at 40 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations in or near the path include...
Nowata... Oologah...
Ramona... Ochelata...
Talala... Vera...
Watova... Bushyhead...
A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.
LAT...LON 3676 9560 3648 9543 3647 9544 3642 9584
3642 9596 3651 9600 3659 9600
TIME...MOT...LOC 0207Z 249DEG 34KT 3650 9590
LacyThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:09 PM CDT | Special Weather Statement | TSA | Pawnee | 36 min |
| Apr 25, 7:16 PM CDT | Special Weather Statement | TSA | Osage | 29 min |
| Apr 25, 7:21 PM CDT | Severe Thunderstorm Warning | TSA | Pawnee | 39 min |
| Apr 25, 7:28 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 47 min |
| Apr 25, 7:44 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 46 min |
| Apr 25, 7:57 PM CDT | Special Weather Statement | TSA | Washington | 33 min |
| Apr 25, 8:03 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 42 min |
| Apr 25, 8:18 PM CDT | Special Weather Statement | TSA | Washington | 42 min |
| Apr 25, 8:27 PM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 36 hr |
| Apr 25, 8:27 PM CDT | River Flood Advisory | TSA | Cherokee | 36 hr |
| Apr 25, 8:29 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 46 min |
| Apr 25, 8:40 PM CDT | Special Weather Statement | TSA | Nowata | 35 min |
| Apr 25, 8:50 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 40 min |
| Apr 25, 9:07 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 23 min |
| Apr 25, 9:08 PM CDT | Special Weather Statement | TSA | Washington | 37 min |
| Apr 25, 9:25 PM CDT | Special Weather Statement | TSA | Nowata | 35 min |
| Apr 25, 9:38 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 37 min |
| Apr 25, 10:03 PM CDT | Special Weather Statement | TSA | Tulsa | 27 min |
| Apr 25, 10:14 PM CDT | Special Weather Statement | TSA | Craig | 31 min |
| Apr 25, 10:17 PM CDT | Special Weather Statement | TSA | Pawnee | 28 min |
| Apr 25, 10:21 PM CDT | Areal Flood Advisory | TSA | Creek | 3 hr |
| Apr 25, 10:22 PM CDT | Special Weather Statement | TSA | Okfuskee | 38 min |
| Apr 25, 10:29 PM CDT | Special Weather Statement | TSA | Tulsa | 46 min |
| Apr 25, 10:35 PM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Creek, Delaware, Haskell and 13 more | 14 hr |
| Apr 25, 10:35 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 40 min |
| Apr 25, 10:38 PM CDT | Special Weather Statement | TSA | Creek | 37 min |
| Apr 25, 10:42 PM CDT | Special Weather Statement | TSA | Nowata | 48 min |
| Apr 25, 10:48 PM CDT | Special Weather Statement | TSA | Ottawa | 27 min |
| Apr 25, 10:56 PM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| Apr 25, 11:00 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Rogers, Tulsa, Wagoner | 3 hr |
| Apr 25, 11:01 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Wagoner | 44 min |
| Apr 25, 11:11 PM CDT | Special Weather Statement | TSA | Wagoner | 34 min |
| Apr 25, 11:14 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 46 min |
| Apr 25, 11:21 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 39 min |
| Apr 25, 11:30 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee, Pittsburg | 45 min |
| Apr 25, 11:33 PM CDT | Tornado Warning | TSA | McIntosh, Okfuskee, Okmulgee | 27 min |
| Apr 25, 11:38 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Delaware, Mayes | 52 min |
| Apr 25, 11:40 PM CDT | Tornado Warning | TSA | Mayes | 20 min |
| Apr 25, 11:44 PM CDT | Tornado Warning | TSA | Craig, Mayes | 31 min |
| Apr 25, 11:56 PM CDT | Tornado Warning | TSA | McIntosh | 23 min |
| Apr 25, 11:57 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Okmulgee, Sequoyah, Wagoner | 33 min |
| Apr 26, 12:01 AM CDT | Tornado Warning | TSA | Craig, Delaware, Mayes | 15 min |
| Apr 26, 12:12 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Okmulgee, Pittsburg | 48 min |
| Apr 26, 12:15 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 45 min |
| Apr 26, 12:24 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah | 51 min |
| Apr 26, 12:39 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 51 min |
| Apr 26, 12:49 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, LeFlore, McIntosh, Muskogee and 1 more | 41 min |
| Apr 26, 12:57 AM CDT | Special Weather Statement | TSA | Haskell, Pittsburg | 33 min |
| Apr 26, 1:18 AM CDT | Severe Thunderstorm Warning | TSA | Adair | 42 min |
| Apr 26, 1:28 AM CDT | Special Weather Statement | TSA | Sequoyah | 47 min |
| Apr 26, 1:55 AM CDT | Special Weather Statement | TSA | Sequoyah | 35 min |
| Apr 26, 2:17 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 28 min |
| Apr 26, 2:47 AM CDT | Special Weather Statement | TSA | Sequoyah | 43 min |
| Apr 26, 4:17 AM CDT | Special Weather Statement | TSA | Pittsburg | 28 min |
| Apr 26, 4:20 AM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okmulgee | 115 min |
| Apr 26, 4:22 AM CDT | Special Weather Statement | TSA | Pittsburg | 23 min |
| Apr 26, 4:26 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 49 min |
| Apr 26, 4:37 AM CDT | Special Weather Statement | TSA | Muskogee | 38 min |
| Apr 26, 4:43 AM CDT | Special Weather Statement | TSA | Okmulgee | 17 min |
| Apr 26, 4:48 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee, Pittsburg, Sequoyah | 42 min |
| Apr 26, 4:50 AM CDT | Severe Thunderstorm Warning | TSA | Okmulgee, Tulsa, Wagoner | 23 min |
| Apr 26, 4:53 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Wagoner | 20 min |
| Apr 26, 5:18 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 42 min |
| Apr 26, 5:57 AM CDT | Areal Flood Advisory | TSA | Adair, Haskell, LeFlore, Sequoyah | 2 hr |
| Apr 26, 6:00 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, Muskogee, Pittsburg, Pushmataha | 2 hr |
| Apr 26, 6:22 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg | 38 min |
| Apr 26, 6:48 AM CDT | Special Weather Statement | TSA | Latimer | 42 min |
| Apr 26, 7:00 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 45 min |
| Apr 26, 7:35 AM CDT | Special Weather Statement | TSA | LeFlore | 25 min |
| Apr 26, 7:50 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 25 min |
| Apr 26, 7:51 AM CDT | Areal Flood Advisory | TSA | Choctaw, Haskell, Latimer, LeFlore, Pushmataha, Sequoyah | 3 hr |
| Apr 26, 8:14 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 31 min |
| Apr 26, 8:24 AM CDT | Special Weather Statement | TSA | Pushmataha | 36 min |
| Apr 26, 8:28 AM CDT | River Flood Warning | TSA | Ottawa | 36 hr |
| Apr 26, 8:28 AM CDT | River Flood Warning | TSA | Ottawa | 42 hr |
| Apr 26, 9:00 AM CDT | Special Weather Statement | TSA | LeFlore | 30 min |
| Apr 26, 9:14 AM CDT | River Flood Warning | TSA | Adair, Delaware | 38 hr |
| Apr 26, 9:14 AM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 44 hr |
| Apr 26, 9:14 AM CDT | River Flood Warning | TSA | Cherokee | 6 days |
| Apr 26, 10:37 AM CDT | Areal Flood Warning | TSA | Adair | 3 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.